Rnd 6 – Sept 3rd – Virgin Voyage HS – Lucerne Valley, CA – Hosted by Vikings MC

Pre Entry Closes Aug 30th @ Midnight  > Full Sized Flier > Facebook Event Page

logo

RND 6 – KENDA/SRT West Hare ScrambleSawmill Run – Hosted by Vikings MC


Entry-
PRO / Pro 250 – $100 (50% Payback)
All Other Bike – $58
Youth – $35

On Site Registration

Friday Sept 2nd 5pm-8pm

Saturday Sept 3rd  6am-11:30am

AMA MEMBERSHIPS REQUIRED

Race Info:
Saturday May 21st

Race 1 7am-7:30am (Minimum 30 Minutes
AMA – Pee Wee 50cc (4-8yrs)

Race 2 8am-9:30am (Minimum 1.5 Hour)
AMA – (12-15) Big Wheel, (12-15) 85cc
AMA – (12-15) Girls
AMA – (7-11) 85cc Junior B/C
AMA – (7-11) 65cc B/C
AMA – (7-11) Jr. Girls

 

Race 3 10am-11:30am (Minimum 1.5 Hour)
AMA – ATV PRO/A/B/C

Race 4 12:00pm-1:30pm (Minimum 1.5 Hour)
AMA – AA/A/B Women
AMA – C 86-200, 201-250, 251 & Up, Women
AMA – C Vet 30+, Senior 40+, Super Sen 50+
AMA – Masters 60+
D37 – All Beginner Classes

Race 5 3:00pm-5:30pm (Minimum 2.5 Hour)
AMA
 – Pro, Pro 250
AMA – A/B 86-200,201-250, 251 & Up
AMA – A/B Vet 30+, Senior 40+
AMA– A/B Super Senior 50+

 

Google Maps Link
Race Requirements
RIDERS MUST PIT IN DESIGNATED PIT AREA
NHHA TRANSPONDER Required – $5
LOCAL or NHHA Number Required – $5
– AMA Membership Required and available at Sign Up
– 96db Sound Test for all Participants.
– Spark Arrestor and registration required.
– Mandatory Riders meeting before each race.
– Running Rain, shine or snow.- Minors Under 18yrs must have parent or guardian present at sign up.
– No Rider Medical Insurance
– Spectators assume all risks of personal injury or damages.
– No Spectators on or crossing the course
– No Minors, Pets, Smoking or Alcohol in the pits.

logo

, , , , , ,